Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can I take cymbalta along with duramine?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
i have been prescribed cymbalta for fibromyalgia and duramine for weightloss can i take both together as stopping cymbalta increases flair ups
Posted Sat, 1 Feb 2014 in Mental Health
Answered by Dr. Srikanth Reddy 44 minutes later
Brief Answer: Yes they may be taken Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Duloxetine and Phenteramine (Duromine) are two different classes of drugs and do not have any significant interaction. They may be taken together. If at all you are planning to come off duloxetine, make sure that you do it very gradually as it has significant withdrawal symptoms. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor